# SDR SWAA2024082612117

- Difficulty date: July 13, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLE ON Z ANGLE (2 EA) LOC. ON LH FWD ENTRY DOOR AT LEVEL LBL 53 PASSENGER CABIN 2024-421055<[01] REPLACED ON Z ANGLE (2 EA) LOC. ON LH FWD ENTRY DOOR AT LEVEL LBL 53 PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0;[02] CORRECTED ACTION 1 REPLACED Z ANGLE (2 EA) LOC. ON LH FWD ENTRY DOOR AT LEVEL LBL 53 PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0;[03] REPLACED Z ANGLE (2 EA) LOC. ON LH FWD ENTRY DOOR AT LEVEL LBL 53 PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G-0
